# SDR 2003UALA00488

- Difficulty date: June 7, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 11,474 hours, 1,569 cycles
- Engine: Pwa PW4090
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Activated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED MAIN GEAR STEERING INDICATION AND WARNING HORN OCCURRED DURING TAKEOFF.
